AAAAAA

   
Results: 1-9 |
Results: 9

Authors: Boxma, OJ Perry, D Stadje, W
Citation: Oj. Boxma et al., Clearing models for M/G/1 queues, QUEUEING S, 38(3), 2001, pp. 287-306

Authors: Adan, IJBF Boxma, OJ Resing, JAC
Citation: Ijbf. Adan et al., Queueing models with multiple waiting lines, QUEUEING S, 37(1-3), 2001, pp. 65-98

Authors: Boxma, OJ Syski, R
Citation: Oj. Boxma et R. Syski, Jacob Willem Cohen - Obituary, J APPL PROB, 38(2), 2001, pp. 604-608

Authors: Boxma, OJ Kurkova, IA
Citation: Oj. Boxma et Ia. Kurkova, The M/G/1 queue with two service speeds, ADV APPL P, 33(2), 2001, pp. 520-540

Authors: Boxma, OJ Deng, Q
Citation: Oj. Boxma et Q. Deng, Asymptotic behaviour of the tandem queueing system with identical service times at both queues, MATH M O R, 52(2), 2000, pp. 307-323

Authors: Zwart, AP Boxma, OJ
Citation: Ap. Zwart et Oj. Boxma, Sojourn time asymptotics in the M/G/1 processor sharing queue, QUEUEING S, 35(1-4), 2000, pp. 141-166

Authors: Boxma, OJ Perry, D Schouten, FAV
Citation: Oj. Boxma et al., Fluid queues and mountain processes, PROB ENG I, 13(4), 1999, pp. 407-427

Authors: Boxma, OJ Cohen, JW
Citation: Oj. Boxma et Jw. Cohen, Heavy-traffic analysis for the GI/G/1 queue with heavy-tailed distributions, QUEUEING S, 33(1-3), 1999, pp. 177-204

Authors: Boxma, OJ Dumas, V
Citation: Oj. Boxma et V. Dumas, Fluid queues with long-tailed activity period distributions, COMPUT COMM, 21(17), 1998, pp. 1509-1529
Risultati: 1-9 |